# SDR 95ZZZY0772

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105LC
- Make and model: Bolkms BO105S
- Aircraft serial: 789
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Pick-Of
- Part number: DK040
- Condition: Defective
- Location: Eng Oil
- Part time: 177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR PEGGED. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
